MathSciNet Relay Station
MathSciNet bibliographic data
MR1456838 62E15
Burnham, Kenneth P. Distributional results for special cases of the Jolly-Seber model. Comm. Statist. Theory Methods 26 (1997), no. 6, 1395–1409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement